• Title of article

    Coincidence theorems for the better admissible multimaps and their applications Original Research Article

  • Author/Authors

    Sehie Park، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    9
  • From page
    4183
  • To page
    4191
  • Keywords
    KKM theorem , ?-condensing map. , Convex space , measure of noncompactness , D-convex , KKM property , admissible class , coincidence point , Multimap , KKM map , Fixed point , polytope , matching theorem
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856332